Alert archive / Georgia / Special Weather Statements in 2025
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 30, 2025, 9:21 PM EDT for Pulaski County, Wilcox County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2025, 9:21 PM EDT (01:21 UTC)
- Expired
- Jun 30, 2025, 10:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.00 in
- Wind
- 40
Counties Pulaski County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 72 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1287 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1234 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
023
WWUS82 KFFC 010121
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
921 PM EDT Mon Jun 30 2025
GAZ105>108-010200-
Crisp GA-Dooly GA-Wilcox GA-Pulaski GA-
921 PM EDT Mon Jun 30 2025
...A strong thunderstorm will impact portions of southern Pulaski,
western Wilcox, southeastern Dooly and northeastern Crisp Counties
through 1000 PM EDT...
At 921 PM EDT, a strong thunderstorm was over Pleasant View, or 12
miles northeast of Cordele, moving northwest at 5 mph.
HAZARD...Fequent lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Locations impacted include...
Cordele, Vienna, Rochelle, Pineview, Pitts, East Crisp, Richwood,
Cedar Creek, Mock Springs, Pope City, Seville, Ocmulgee Banks,
Finleyson, Hatley, Wallace, Pleasant View, Tippettville, Double Run,
and Tremont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3203 8389 3225 8359 3223 8335 3222 8334
3199 8336 3185 8357 3185 8361
TIME...MOT...LOC 0121Z 132DEG 6KT 3204 8358
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 30, 7:33 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jun 30, 7:33 PM EDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
733 PM EDT Mon Jun 30 2025
...New 00Z Aviation Discussion...
.SHORT TERM...
(This afternoon through Tuesday)
Issued at 216 PM EDT Mon Jun 30 2025
Key Messages:
- Isolated to scattered thunderstorms expected this afternoon
into evening with main threats being gusty winds (40-50mph)
and frequent lightning.
- Scattered to numerous thunderstorms expected tomorrow
afternoon as front pushes southward with marginal risk
(level 1 of 5) in effect for isolated damaging wind gusts
(60mph).
- Localized flash flooding and/or nuisance flooding may
accompany storms that develop.
Discussion:
For today, low clouds have taken longer to dissipate which could
limit the development of thunderstorms this afternoon. Current
satellite shows a cu field ~3-4kft which has resulted in isolated
showers that have been slow to vertically develop. With the
overall pattern largely unchanged, expecting showers and
thunderstorms to be isolated in nature with the potential for
strong gusty winds and frequent lightning. Of note are PWATs with
the morning sounding showing 1.8" and the current RAP analysis
showing an area of 1.8-2" PWAT values over western Georgia.
With above average PWAT values and little to no shear, can expect
these thunderstorms to be efficient rainfall producers with
little to no movement thus increasing the potential for localized
flash flooding. The western GA area will be the area to keep an
eye on for flooding concerns based off the analysis.
For tomorrow, expecting the pattern to begin to shift with the
upper level trough swinging eastward and dragging a frontal
boundary southward across our area Tuesday into Wednesday. This
front will serve as an area of forcing over the area contributing
the modest but not overly impressive shear and CAPE values.
CAMs are suggesting a linear formation for these storms as they
push across Georgia into the evening and early overnight. Of note
is the forecast soundings show more of a long and skinny CAPE
profile and PWAT values close to 2" which are indicative of the
potential for water loading as well as increased risk for
localized flash flooding. SPC and WPC both have the area in a
MArginal Risk for severe weather and flooding respectively.
Storms should limit temps to the upper 80s to low 90s tomorrow but
overall still looking at a hot and humid short term.
Hernandez
&&
.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 216 PM EDT Mon Jun 30 2025
Key Messages:
- Near-normal moisture is expected on Wednesday.
- Drier conditions are anticipated Thursday.
- Lower confidence in forecast for Friday onward, associated with
uncertainty on the potential for the development of low
pressure near the panhandle of Florida.
On Wednesday, moisture levels will be near seasonal normals across
Georgia. As such, seasonally typical weather is anticipated, with
afternoon showers and thunderstorms likely. An upper-level trough is
forecast to be north of the region, with an area of locally
stronger winds associated with this. This could further aid in the
development of afternoon convection. There is high confidence in the
potential for climatologically normal afternoon convection on
Wednesday.
On Thursday, moisture is forecast to decrease across the region,
under the influence of building surface high pressure over the
Appalachians eroding the deep-layer trough and moisture over
Georgia, and especially over north Georgia. Because of this, there
will be a decreased risk of showers and thunderstorms.
Forecast confidence decreases on Friday through the weekend. Model
guidance up until this point is in good agreement for the general
trend of typical conditions that become drier into the end of the
workweek. However, on Friday, model guidance begins to show
disagreement with the arrival of a mid- to upper-level ridge from
the west. The ECMWF shows a continuation of the trend from Thursday
into early next week, with near-normal to below-normal moisture
levels across Georgia. This would indicate the potential for lower
precipitation chances, and decreased coverage of any potential
thunderstorms that may develop. In contrast, the GFS suggests an
increase in moisture across Georgia. The main difference driving
this discrepancy is the models' handling of the potential for the
development of low pressure over the panhandle of Florida/Gulf
coast. The ECMWF does show the development of a low, but it
maintains the low as a weak and broad low pressure system. The GFS
suggests the potential for a strengthening of the low, as well as
consolidation, size-wise, south of the panhandle of Florida. Should
the GFS scenario play out, additional moisture would be pushed over
the southeastern United States off of the Gulf through the weekend
into early next week. The result would be higher than normal
moisture levels and therefore also a likely increase in potential
for showers and thunderstorms. It should be noted that the National
Hurricane Center has a 20 percent chance of tropical cyclone
formation over the next 7 days from over the Gulf west of Florida to
the Atlantic east of Florida, Georgia, and South Carolina. There is
low forecast confidence for conditions over Georgia, particularly
for Saturday into early next week, and this will likely remain the
case until there is more certainty in the potential for development -
or not - of any low pressure system or tropical cyclone to the
south of the area.
CRS
&&
.AVIATION...
(00Z TAFS)
Issued at 730 PM EDT Mon Jun 30 2025
Isolated SHRA and TSRA through evening. Low cigs across western
forecast area early Tues, may not reach ATL. Unorganized line of
tsra and shra move in tomorrow with precip starting as early as
16z in some place. Start time of precip tues very uncertain. SHRA
may linger into late Tuesday night.
//ATL Confidence...00Z Update...
Medium confidence thunderstorm timing Tues.
Medium confidence Cigs tonight.
High confidence all other elements.
SM
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 71 87 70 88 / 30 60 60 40
Atlanta 72 87 71 88 / 40 70 70 30
Blairsville 65 82 65 85 / 40 80 70 30
Cartersville 71 87 70 89 / 30 70 60 20
Columbus 71 88 72 89 / 40 50 30 40
Gainesville 72 86 70 87 / 30 80 70 30
Macon 71 87 72 88 / 30 50 50 50
Rome 71 87 70 90 / 30 80 60 20
Peachtree City 70 87 70 88 / 40 60 60 30
Vidalia 72 88 73 87 / 30 50 30 70
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...Hernandez
LONG TERM....CRS
AVIATION...SMHazardous weather outlook, Jun 30, 2:44 PM EDT, 6 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 244 PM EDT Mon Jun 30 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 244 PM EDT Mon Jun 30 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated to scattered thunderstorms are expected this afternoon and evening. Some of the strongest thunderstorms could produce strong wind gusts, small hail and heavy rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered to numerous thunderstorms expected tomorrow afternoon as front pushes southward with marginal risk in effect for isolated damaging wind gusts. Scattered afternoon and evening thunderstorms are expected through Wednesday. Scattered afternoon thunderstorms remain a possibility in Central Georgia. Some of the strongest thunderstorms could produce strong wind gusts and small hail. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Jun 30, 6:32 PM EDT, 2 hours 49 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
632 PM EDT Mon Jun 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM Hail 3 SE Roswell 34.00N 84.31W
06/26/2025 E1.50 Inch Fulton GA Public
Hail the size of walnuts, or one and a half
inches, was reported near the intersection
of Northcliff Trce and Stoneglen Close.
&&Local storm report, Jun 30, 6:39 PM EDT, 2 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
639 PM EDT Mon Jun 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM Tstm Wnd Dmg 3 SE Roswell 33.99N 84.31W
06/26/2025 Fulton GA Public
Roughly 30 reported down from the court of
Bluffwind Chase and northeast, crossing
Northcliff Trce and Stoneglen Close. About
half of these trees were uprooted and
another half were snapped about 20ft above
the ground.
&&Local storm report, Jun 30, 9:11 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
911 PM EDT Mon Jun 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Tstm Wnd Dmg 4 NE Lumpkin 34.41N 83.98W
06/26/2025 Dawson GA Trained Spotter
Tree reported down on a home on the 100
block of River Sound Ln.
&&Local storm report, Jun 30, 9:19 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
919 PM EDT Mon Jun 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM Hail 2 WNW Mechanicsville 33.94N 84.29W
06/26/2025 E1.50 Inch DeKalb GA Public
Ping-pong sized hail reported at the 2000
block of Wallace Ln between 4:58 PM and 5:01
PM.
&&Special weather statement, Jun 30, 9:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
921 PM EDT Mon Jun 30 2025
GAZ105>108-010200-
Crisp GA-Dooly GA-Wilcox GA-Pulaski GA-
921 PM EDT Mon Jun 30 2025
...A strong thunderstorm will impact portions of southern Pulaski,
western Wilcox, southeastern Dooly and northeastern Crisp Counties
through 1000 PM EDT...
At 921 PM EDT, a strong thunderstorm was over Pleasant View, or 12
miles northeast of Cordele, moving northwest at 5 mph.
HAZARD...Fequent lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Locations impacted include...
Cordele, Vienna, Rochelle, Pineview, Pitts, East Crisp, Richwood,
Cedar Creek, Mock Springs, Pope City, Seville, Ocmulgee Banks,
Finleyson, Hatley, Wallace, Pleasant View, Tippettville, Double Run,
and Tremont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3203 8389 3225 8359 3223 8335 3222 8334
3199 8336 3185 8357 3185 8361
TIME...MOT...LOC 0121Z 132DEG 6KT 3204 8358
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 9:49 PM EDT | Special Weather Statement | FFC | Dooly | 26 min |
| Jun 30, 10:56 PM EDT | Special Weather Statement | FFC | Macon | 34 min |
| Jul 1, 2:27 PM EDT | Special Weather Statement | FFC | Towns, Union | 33 min |
| Jul 1, 3:14 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Jul 1, 3:42 PM EDT | Special Weather Statement | FFC | Newton | 33 min |
| Jul 1, 4:02 PM EDT | Special Weather Statement | FFC | Morgan | 28 min |
| Jul 1, 4:38 PM EDT | Special Weather Statement | FFC | Taylor | 37 min |
| Jul 1, 4:55 PM EDT | Special Weather Statement | FFC | Newton | 35 min |
| Jul 1, 4:56 PM EDT | Special Weather Statement | FFC | Clarke, Madison | 34 min |
| Jul 1, 4:59 PM EDT | Special Weather Statement | FFC | Taliaferro | 31 min |
| Jul 1, 5:31 PM EDT | Special Weather Statement | FFC | Butts | 29 min |
| Jul 1, 5:32 PM EDT | Special Weather Statement | FFC | Heard | 28 min |
| Jul 1, 5:33 PM EDT | Special Weather Statement | FFC | Clarke | 27 min |
| Jul 1, 5:44 PM EDT | Special Weather Statement | FFC | Putnam | 31 min |
| Jul 1, 5:59 PM EDT | Special Weather Statement | FFC | Butts | 31 min |
| Jul 1, 6:00 PM EDT | Special Weather Statement | FFC | Troup | 30 min |
| Jul 1, 6:03 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton | 27 min |
| Jul 1, 6:06 PM EDT | Special Weather Statement | FFC | Clarke | 24 min |
| Jul 1, 6:14 PM EDT | Special Weather Statement | FFC | Cobb | 31 min |
| Jul 1, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 28 min |
| Jul 1, 6:26 PM EDT | Special Weather Statement | FFC | Troup | 34 min |
| Jul 1, 6:28 PM EDT | Special Weather Statement | FFC | Carroll | 32 min |
| Jul 1, 6:43 PM EDT | Special Weather Statement | FFC | Fulton | 32 min |
| Jul 1, 6:45 PM EDT | Special Weather Statement | FFC | Meriwether | 30 min |
| Jul 1, 6:55 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 35 min |
| Jul 1, 7:07 PM EDT | Special Weather Statement | FFC | Troup | 23 min |
| Jul 1, 7:16 PM EDT | Special Weather Statement | FFC | DeKalb | 29 min |
| Jul 1, 7:20 PM EDT | Special Weather Statement | FFC | DeKalb | 25 min |
| Jul 1, 7:21 PM EDT | Special Weather Statement | FFC | Hall | 24 min |
| Jul 1, 7:31 PM EDT | Special Weather Statement | FFC | Coweta, Troup | 29 min |
| Jul 1, 7:46 PM EDT | Special Weather Statement | FFC | DeKalb | 29 min |
| Jul 1, 7:48 PM EDT | Special Weather Statement | FFC | Banks | 27 min |
| Jul 1, 7:57 PM EDT | Special Weather Statement | FFC | Heard, Troup | 33 min |
Nearby
Special Weather Statements in Georgia, 2025Every special weather statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.